Asian Journal of Mathematics

Volume 11 (2007)

Number 3

On Asymptotic Weil-Petersson Geometry of Teichmuller Space of Riemann Surfaces

Pages: 459 – 484



Zheng Huang


We investigate the asymptotic behavior of curvatures of the Weil-Petersson metric in Teichm¨uller space. We use a pointwise curvature estimate to study directions, in the tangent space, of extremely negative curvature and directions of asymptotically zero curvatures.


The Weil-Petersson metric; Curvature; Harmonic maps; Riemann surfaces

2010 Mathematics Subject Classification

30F60, 32G15

Full Text (PDF format)